# SDR AWXA200200990

- Difficulty date: October 1, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 654646047
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/4" CRACK WAS FOUND ON LOWER SURFACE L/H WING CLOSE OUT WEB SUPPORT ANGLE 33" OUTBOARD OF THE INBOARD END OF AILERON, WS 538. MAINTENANCE REMOVED THE DAMAGED ANGLE FROM CLOSE OUT WEB WS 538, FABRICATED A NEW REPLACEMENT ANGLE, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10.
